# SDR 00FDEA00379

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 27,643 hours, 24,885 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR HANDLE WOULD NOT RAISE ABOVE NEUTRAL POS DET SYS 1 & 2, BOTH TRIED NO HELP.
